Loading [MathJax]/jax/output/CommonHTML/jax.js
Teoreticheskaya i Matematicheskaya Fizika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teoreticheskaya i Matematicheskaya Fizika, 2020, Volume 202, Number 1, Pages 126–142
DOI: https://doi.org/10.4213/tmf9726
(Mi tmf9726)
 

This article is cited in 16 scientific papers (total in 16 papers)

Effect of f(R)-gravity models on compact stars

M. F. Shamir, I. Fayyaz

Department of Sciences and Humanities, National University of Computer and Emerging Sciences, Lahore, Pakistan
References:
Abstract: We study the possibility of forming anisotropic compact stars in the framework of f(R)-modified gravity in a static spherically symmetric space–time. We find the unknown coefficients involved in the metric using masses and radii of the compact stars 4U 1820-30, Cen X-3, EXO 1785-248, and LMC X-4. We obtain the hydrostatic equilibrium equation for different forces and use the generalized Tolman–Oppenheimer–Volkoff equation to analyze the behavior of stars. Moreover, we verify the regularity conditions, anisotropic behavior, energy conditions, and stability of the compact stars. We use the effective energy–momentum tensor in f(R) gravity for the analysis. We show that in the framework of f(R) gravity theory, these compact stars have physically acceptable patterns. Our results here also agree with those in general relativity, which is a special case of f(R) gravity.
Keywords: anisotropic fluid, f(R) gravity, compact star.
Received: 25.03.2019
Revised: 08.08.2019
English version:
Theoretical and Mathematical Physics, 2020, Volume 202, Issue 1, Pages 112–125
DOI: https://doi.org/10.1134/S0040577920010109
Bibliographic databases:
Document Type: Article
PACS: 04.50.Kd, 98.80.-k, 98.80.Es.
Language: Russian
Citation: M. F. Shamir, I. Fayyaz, “Effect of f(R)-gravity models on compact stars”, TMF, 202:1 (2020), 126–142; Theoret. and Math. Phys., 202:1 (2020), 112–125
Citation in format AMSBIB
\Bibitem{ShaFay20}
\by M.~F.~Shamir, I.~Fayyaz
\paper Effect of $f(R)$-gravity models on compact stars
\jour TMF
\yr 2020
\vol 202
\issue 1
\pages 126--142
\mathnet{http://mi.mathnet.ru/tmf9726}
\crossref{https://doi.org/10.4213/tmf9726}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=4045709}
\adsnasa{https://adsabs.harvard.edu/cgi-bin/bib_query?2020TMP...202..112S}
\elib{https://elibrary.ru/item.asp?id=43554055}
\transl
\jour Theoret. and Math. Phys.
\yr 2020
\vol 202
\issue 1
\pages 112--125
\crossref{https://doi.org/10.1134/S0040577920010109}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=000521153500010}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85082311286}
Linking options:
  • https://www.mathnet.ru/eng/tmf9726
  • https://doi.org/10.4213/tmf9726
  • https://www.mathnet.ru/eng/tmf/v202/i1/p126
  • This publication is cited in the following 16 articles:
    1. Umber Sheikh, Sarfraz Ali, Muhammad Waseem, Muhammad Zahid, “String fluid collapse and horizon formation in f(R) gravity: A toy model analysis”, Mod. Phys. Lett. A, 2025  crossref
    2. A. Alkaoud, M. A. Bakry, A. Eid, M. M. Khader, “LRS Bianchi type I with anisotropic bulk viscosity matter cosmological typical and quadratic deceleration parameter in f(R,,T) gravity”, Indian J Phys, 2024  crossref
    3. Rabia Saleem, M. Israr Aslam, Sobia Sadiq, M. Taimoor Murtaza, “Stability of charged anisotropic thin shell gravastars admitting conformal motion in f(R,T) gravity”, Annals of Physics, 465 (2024), 169659  crossref  mathscinet
    4. Adnan Malik, Tayyaba Naz, Ummay Marwa, Piyali Bhar, Akram Ali, Z. Yousaf, “Discussion of singularity-free embedding stellar structures in f(R) gravity utilizing scalar potential”, Int. J. Geom. Methods Mod. Phys., 21:11 (2024)  crossref
    5. M. Sharif, T. Naseer, “Cosmological solutions through gravitational decoupling in f(R,T,RabTab) gravity”, Gen. Relativ. Gravit., 55:8 (2023), 87  crossref  mathscinet
    6. M. Vazquez-Nambo, V. M. Yépez-García, J. O. T. Vazquez, E. A. Campuzano, N. C. Muñoz, “An anisotropic interior solution of Einstein equations”, Mod. Phys. Lett. A, 38:10n11 (2023), 2350072  crossref  mathscinet
    7. U. Sheikh, Y. Aziz, M. Z. Bhatti, R. Pincak, “On evolution of compact stars from string fluid in Rastall gravity”, Int. J. Geom. Methods Mod. Phys., 20:04 (2023), 2350058  crossref
    8. U. Sheikh, S. A. Ishtiaq, “Effect of electric field on string-oriented perfect fluid collapse in f(R) gravity”, Int. J. Geom. Methods Mod. Phys., 20:03 (2023), 2350038  crossref  mathscinet
    9. A. Malik, I. Ahmad, “A study of anisotropic compact stars in f(R,ϕ,X) theory of gravity”, Int. J. Geom. Methods Mod. Phys., 19:02 (2022), 2250028  crossref  mathscinet  isi
    10. M. Sharif, T. Naseer, “Influence of charge on extended decoupled anisotropic solutions in f(R,T,RλξTλξ) gravity”, Indian J. Phys., 96:14 (2022), 4373  crossref
    11. M. Sharif, “Extended decoupled anisotropic solutions in f(R,T,Rγχ,Tγχ) gravity”, Int. J. Mod. Phys. D, 31:11 (2022)  crossref
    12. A. Malik, A. Ashraf, U. Naqvi, Zh. Zhang, “Anisotropic spheres via embedding approach in f(R) gravity”, Int. J. Geom. Methods Mod. Phys., 19:05 (2022)  crossref  mathscinet
    13. R. Saleem, M. Zubair, F. Kramat, M. Israr Aslam, S. Sadiq, “Anisotropic stellar solutions in torsion-trace gravity under Karmarkar condition”, Int. J. Geom. Methods Mod. Phys., 19:05 (2022)  crossref  mathscinet
    14. H. Nazar, G. Abbas, “Model of charged anisotropic strange stars in minimally coupled f(R) gravity”, Adv. Astron., 2021 (2021), 6698208  crossref  mathscinet  isi
    15. L. Baskey, Sh. Das, F. Rahaman, “An analytical anisotropic compact stellar model of embedding class i”, Mod. Phys. Lett. A, 36:5 (2021), 2150028  crossref  mathscinet  zmath  isi  scopus
    16. E. Barrientos, S. Mendoza, P. Padilla, “Extending Friedmann equations using fractional derivatives using a last step modification technique: the case of a matter dominated accelerated expanding universe”, Symmetry-Basel, 13:2 (2021), 174  crossref  mathscinet  isi  scopus
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Теоретическая и математическая физика Theoretical and Mathematical Physics
    Statistics & downloads:
    Abstract page:275
    Full-text PDF :87
    References:40
    First page:8
     
      Contact us:
    math-net2025_04@mi-ras.ru
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025